# SDR DXTA200400502

- Difficulty date: December 28, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 3,288 hours, 2,652 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT FULLY RETRACT.  CYCLED ON UPLOCK ON & OFF (UNLOCK LIGHT).  ADJUSTED NOSE GEAR UPLOCK.  OPS CHECK GOOD.  WORK DONE IAW CESSNA 560XL MAINTENANCE MANUAL 32-30-05.
